MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. PERCUTANEOUS CROSS PIN REFERENCE FRAME; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC NAVIGATION, INC. PERCUTANEOUS CROSS PIN REFERENCE FRAME; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 9732353
Medical Device Problem Codes Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that when the frame was placed on the percutaneous pin and image was taken, the frame rotated away because the notch had broken off.It was unknown when the frame broke.It was reported that the frame moved since the perc pin was not holding the frame in place.The movement caused an inaccuracy of approximately 50mm.The procedure was completed by opening a new tray, placing a new sterile reference frame on the perc pin and completing a new imaging system spin.There was a surgical delay of less than 1 hour.There was no impact on patient outcome.2026-feb-26 e1 (rep): additional information was received.It was reported that the frame moved since the perc pin was not holding the frame in place.The movement caused an inaccuracy of approximately 50mm.The procedure was completed by opening a new tray, placing a new sterile reference frame on the perc pin and completing a new imaging system spin.2026-mar-06 e2 (rep): no new information.
 
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.H6: b17, c20, d15 are applicable to this report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCUTANEOUS CROSS PIN REFERENCE FRAME
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24559064
Report Number1723170-2026-00391
Device Sequence Number13094140
Product Code MAX
UDI-Device Identifier00763000340179
UDI-Public(01)00763000340179(10)220210
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732353
Device Catalogue Number9732353
Device Lot Number220210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight91 KG